Commentarii Mathematici Helvetici


Full-Text PDF (149 KB) | Metadata | Table of Contents | CMH summary
Volume 84, Issue 1, 2009, pp. 171–187
DOI: 10.4171/CMH/157

Published online: 2009-03-31

Group splittings and integrality of traces

Ioannis Emmanouil[1]

(1) University of Athens, Greece

In this paper, we elaborate on Connes’ proof of the integrality of the trace conjecture for free groups, in order to show that any action of a group G on a tree leads to a similar integrality assertion concerning the trace on the group algebra ℂG, which is associated with the set of group elements that stabilize a vertex.

Keywords: Traces, K0-group, group actions on trees

Emmanouil Ioannis: Group splittings and integrality of traces. Comment. Math. Helv. 84 (2009), 171-187. doi: 10.4171/CMH/157